# SDR UIEA2020052631116

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,999 hours, 22,040 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Missing
- Location: Starter Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY WENT TO ZERO AFTER LEVEL OFF. OIL PRESSURE STEADY DROPPED FROM 30PSI TO 12PSI AT LANDING.  PERFORMED TEST OF THE NR 3 IDLE LEAK TEST IAW AMM 71-00-00-795.   NR 3 FOUND LEAK FROM STARTER WITNESS CHAMBER. REMOVED STARTER IAW AMM 80-11-04. FOUND STARTER SHAFT SEAL MISSING.  INSTALLED STARTER SHAFT SEAL AND STARTER IAW AMM 80-11-04.  PERFORMED LEAK IDLE TEST PER AMM 71-00-00. NO FURTHER LEAKS NOTED.
